Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Ankle in pain and itchy. What can help the swelling? Why the headaches?

hi i got bitten on my left ankle on friday morning that only itched a little until sat morning at work when it really started to swell and itch. i saw a doctor yesterday that prescribed 500mg antibiotics 4 times a day . today though it is more swollen and red. the swelling is my whole foot and ankle that is twice the size of the other foot. i am feeling a bit achy and have had a terrible headache all day with ringing in my ears , can you advise please. also my friend seems to think it looks like a horse fly bite.
Asked On : Wed, 10 Oct 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
The antibiotic you are taking is not helping in controlling the localized infection. The fact that you are getting headache signifies the systemic spread of infection.
The need now is to change antibiotic and some anti-edema measures.
It may be horse fly bite. Please consult your local doctor for help.
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor